EconPapers    
Economics at your fingertips  
 

On the E-optimality of truncated block designs

Sudesh Srivastav () and John Morgan

Metrika: International Journal for Theoretical and Applied Statistics, 2002, vol. 56, issue 3, 239-245

Abstract: Sufficient conditions are found for designs, derived from completely symmetric designs by deleting binary blocks, to be E-optimal. Sufficient conditions are also found for E-optimality of designs obtained from other E-optimal designs by deleting all blocks forming a balanced incomplete block design on a subset of the treatments. The results include many binary and nonbinary designs for which E-optimality was previously unknown. Copyright Springer-Verlag 2002

Keywords: block design; balanced incomplete block design; nonbinary design; generalized group divisible design; E-optimality (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s001840100176 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:56:y:2002:i:3:p:239-245

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s001840100176

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-10-03
Handle: RePEc:spr:metrik:v:56:y:2002:i:3:p:239-245